Some notes on a superlinear second order Hamiltonian system

Roberto Livrea, Martin Schechter, Roberto Livrea, Gabriele Bonanno

Risultato della ricerca: Article

4 Citazioni (Scopus)


Variational methods are used in order to establish the existence and the multiplicity of nontrivial periodic solutions of a second order dynamical system. The main results are obtained when the potential satisfies different superquadratic conditions at infinity. The particular case of equations with a concave-convex nonlinear term is covered.
Lingua originaleEnglish
pagine (da-a)59-77
Numero di pagine19
RivistaManuscripta Mathematica
Stato di pubblicazionePublished - 2017


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Livrea, R., Schechter, M., Livrea, R., & Bonanno, G. (2017). Some notes on a superlinear second order Hamiltonian system. Manuscripta Mathematica, 154, 59-77.